Published
Application of the New Extended Topp-Leone Distribution to Complete and Censored Data
Aplicación de la nueva distribución extendida Topp-Leone a datos completos y censurados
DOI:
https://doi.org/10.15446/rce.v47n1.111899Keywords:
Gamma distribution, Type II Half Logistic Top Leone-G distribution, Order Statistics, Probability Weighted Moments, Renyi entropy (en)Distribución gamma, Distribución Tipo II Half Logistic Top Leone-G, Estadísticas de pedidos, Momentos ponderados de probabilidad, Entropía Renyi (es)
Downloads
References
Aczél, J., Forte, B. & Ng, C. T. (1974), 'Why the shannon and hartley entropies are 'natural", Advances in Applied Probability 6(1), 131-146. DOI: https://doi.org/10.2307/1426210
Adamidis, K. & Loukas, S. (1998), 'A lifetime distribution with decreasing failure rate', Statistics & Probability Letters 39(1), 35-42. DOI: https://doi.org/10.1016/S0167-7152(98)00012-1
Al-Shomrani, A., Arif, O., Shawky, A., Hanif, S. & Shahbaz, M. Q. (2016), 'Toppá Leone Family of Distributions: Some Properties and Application', Pakistan Journal of Statistics and Operation Research pp. 443-451. DOI: https://doi.org/10.18187/pjsor.v12i3.1458
Alzaatreh, A., Famoye, F. & Lee, C. (2014), 'The gamma-normal distribution: Properties and applications', Computational Statistics & Data Analysis 69, 67- 80. DOI: https://doi.org/10.1016/j.csda.2013.07.035
Alzaatreh, A., Lee, C. & Famoye, F. (2013), 'A new method for generating families of continuous distributions', Metron 71(1), 63-79. DOI: https://doi.org/10.1007/s40300-013-0007-y
Balakrishnan, N. (1985), 'Order statistics from the half logistic distribution', Journal of statistical computation and simulation 20(4), 287-309. DOI: https://doi.org/10.1080/00949658508810784
Bantan, R. A., Jamal, F., Chesneau, C. & Elgarhy, M. (2020), 'Type II Power Topp-Leone generated family of distributions with statistical inference and applications', Symmetry 12(1), 75. DOI: https://doi.org/10.3390/sym12010075
Bosyk, G. M., Portesi, M. & Plastino, A. (2012), 'Collision entropy and optimal uncertainty', Physical Review A 85, 012108. https //link.aps.org/doi/10.1103/PhysRevA.85.012108 DOI: https://doi.org/10.1103/PhysRevA.85.012108
Chamunorwa, S., Oluyede, B., Makubate, B. & Chipepa, F. (2021), 'The exponentiated odd Weibull-Topp-Leone-G family of distributions Model, properties and applications'. DOI: https://doi.org/10.22436/jnsa.014.04.06
Chen, G. & Balakrishnan, N. (1995), 'A general purpose approximate goodness-of- fit test ', Journal of Quality Technology 27(2), 154-161. DOI: https://doi.org/10.1080/00224065.1995.11979578
Chipepa, F., Oluyede, B., Makubate, B. et al. (2020), 'The Topp-Leone-Marshall- Olkin-G family of distributions with applications', Jnternational Journal of Statistics and Probability 9(4), 15-32. DOI: https://doi.org/10.5539/ijsp.v9n4p15
Cordeiro, G. M., Ortega, E. M. & da Cunha, D. C. (2013), 'The exponentiated generalized class of distributions', Journal of Data Science 11(1), 1-27. DOI: https://doi.org/10.6339/JDS.201301_11(1).0001
Elgarhy, M., Arslan Nasir, M., Jamal, F. & Ozel, G. (2018), 'The type II Topp-Leone generated family of distributions: Properties and applications', Journal of Statistics and Management Systems 21(8), 1529-1551. DOI: https://doi.org/10.1080/09720510.2018.1516725
Fagbamigbe, A. F., Basele, G. K., Makubate, B. & Oluyede, B. O. (2019), 'Appli- cation of the Exponentiated Log-Logistic Weibull Distribution to Censored Data', Journal of the Nigerian Society of Physical Sciences pp. 12-19. DOI: https://doi.org/10.46481/jnsps.2019.4
Foya, S., Oluyede, B. O., Fagbamigbe, A. F. & Makubate, B. (2017), 'The gamma log-logistic Weibull distribution: model, properties and application', Electronic Journal of Applied Statistical Analysis 10(1), 206-241.
Handique, L., Chakraborty, S. & Ali, M. M. (2023), 'The Topp-Leone-G Power Series Distribution', G Families of Probability Distributions: Theory and Practices p. 132. DOI: https://doi.org/10.1201/9781003232193-9
Hassan, A. S. & Abd-Allah, M. (2018), 'Exponentiated Weibull-Lomax distribution: properties and estimation', Journal of Data Science 16(2), 277-298. DOI: https://doi.org/10.6339/JDS.201804_16(2).0004
Henze, N. & Klar, B. (2002), 'Goodness-of-fit tests for the inverse Gaussian distribution based on the empirical Laplace transform', Annals of the Institute of Statistical Mathematics 54, 425-444. DOI: https://doi.org/10.1023/A:1022442506681
Hogg, R., McKean, J. & Craig, A. (2005), Jntroduction to Mathematical Statistics, Pearson education international, Pearson Education. https //books.google.co.bw/books?id=vIEZAQAAIAAJ
Jones, M. C. (2004), 'Families of distributions arising from distributions of order statistics', Test 13, 1-43. DOI: https://doi.org/10.1007/BF02602999
Keganne, K., Gabaitiri, L. & Makubate, B. (2023), 'A new extension of the exponentiated generalized-G family of distributions', Scientific African 20, e01719. https //www.sciencedirect.com/science/article/pii/S2468227623001758 DOI: https://doi.org/10.1016/j.sciaf.2023.e01719
Kim, Y., Guyot, C. & Kim, Y.-S. (2021), 'On the effi cient estimation of min- entropy', JEEE Transactions on Jnformation Forensics and Security 16, 3013- 3025. DOI: https://doi.org/10.1109/TIFS.2021.3070424
Makubate, B., Oluyede, B. & Gabanakgosi, M. (2021), 'A New Lindley-Burr XII Distribution: Model, Properties and Applications', Jnternational Journal of Statistics and Probability 10(4), 33-51. DOI: https://doi.org/10.5539/ijsp.v10n4p33
Makubate, B., Rannona, K., Oluyede, B. & Chipepa, F. (2021), 'The topp leone-g power series class of distributions with applications', Pakistan Journal of Statistics and Operation Research 17, 827-846. DOI: https://doi.org/10.18187/pjsor.v17i4.3636
Marshall, A. W. & Olkin, I. (1997), 'A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families', Biometrika 84(3), 641-652. DOI: https://doi.org/10.1093/biomet/84.3.641
Nadarajah, S. & Kotz, S. (2003), 'Moments of some J-shaped distributions', Journal of Applied Statistics 30(3), 311-317. DOI: https://doi.org/10.1080/0266476022000030084
Oluyede, B. O., Makubate, B., Wanduku, D., Elbatal, I. & Sherina, V. (2017), 'The gamma-generalized inverse Weibull distribution with applications to pricing and lifetime data', Journal of Computations & Modelling 7(2), 1.
Oluyede, B., Pu, S., Makubate, B. & Qiu, Y. (2018), 'The gamma-Weibull-G family of distributions with applications ', Austrian Journal of Statistics 47(1), 45-76. DOI: https://doi.org/10.17713/ajs.v47i1.155
Ristié, M. M. & Balakrishnan, N. (2012), 'The gamma-exponentiated exponential distribution', Journal of Statistical Computation and Simulation 82(8), 1191-1206. DOI: https://doi.org/10.1080/00949655.2011.574633
Sangsanit, Y. & Bodhisuwan, W. (2016), 'The Topp-Leone generator of distributions: properties and inferences', Songklanakarin Journal of Science & Technology 38(5). DOI: https://doi.org/10.1109/ICMSA.2016.7954316
Shannon, C. E. (1948), 'A mathematical theory of communication', The Bell System Technical Journal 27(3), 379-423. DOI: https://doi.org/10.1002/j.1538-7305.1948.tb01338.x
Soliman, A. H., Elgarhy, M. A. E. & Shakil, M. (2017), 'Type II half logistic family of distributions with applications', Pakistan Journal of Statistics and Operation Research pp. 245-264. DOI: https://doi.org/10.18187/pjsor.v13i2.1560
Tahir, M. H., Cordeiro, G. M., Mansoor, M. & Zubair, M. (2015), 'The Weibull-Lomax distribution: properties and applications', Hacettepe Journal of Mathematics and Statistics 44(2), 455-474. DOI: https://doi.org/10.15672/HJMS.2014147465
Topp, C. W. & Leone, F. C. (1955), 'A family of J-shaped frequency functions', Journal of the American Statistical Association 50(269), 209-219. DOI: https://doi.org/10.1080/01621459.1955.10501259
Zografos, K. & Balakrishnan, N. (2009), 'On families of beta-and generalized gamma-generated distributions and associated inference', Statistical Methodology 6(4), 344-362. DOI: https://doi.org/10.1016/j.stamet.2008.12.003
How to Cite
APA
ACM
ACS
ABNT
Chicago
Harvard
IEEE
MLA
Turabian
Vancouver
Download Citation
CrossRef Cited-by
1. Regent Retrospect Musekwa, Lesego Gabaitiri, Boikanyo Makubate. (2024). A New Technique to Generate Families of Continuous Distributions. Revista Colombiana de Estadística, 47(2), p.329. https://doi.org/10.15446/rce.v47n2.112245.
2. Regent Retrospect Musekwa, Boikanyo Makubate. (2024). A flexible generalized XLindley distribution with application to engineering. Scientific African, 24, p.e02192. https://doi.org/10.1016/j.sciaf.2024.e02192.
3. Regent Retrospect Musekwa, Lesego Gabaitiri, Boikanyo Makubate. (2024). Application of the Marshall-Olkin-Weibull logarithmic distribution to complete and censored data. Heliyon, 10(14), p.e34170. https://doi.org/10.1016/j.heliyon.2024.e34170.
4. Boikanyo Makubate, Difang Huang. (2024). A Test for Discriminating Between Members of the Odd Weibull‐G Family of Distributions. The Scientific World Journal, 2024(1) https://doi.org/10.1155/2024/9423417.
Dimensions
PlumX
Article abstract page views
Downloads
License

This work is licensed under a Creative Commons Attribution 4.0 International License.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).